# SDR CVGA1117203

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 9,240 hours, 5,482 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CYAN MESSAGE "ACFT MAINTENANCE" ON THE GROUND.
